# SDR DALA2018022401122

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 35,247 hours, 18,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SOFT SPOTS IN GALLEY FLOOR. FOUND ONE SOFT SPOT AT GALLEY AISLE THRESHOLD, AND ONE SPOT AT R1 GALLEY DOOR THRESHOLD. BOTH EXCEED ALLOWABLE DAMAGE LIMITS, WIP 957193. REMOVED RIGHT FWD GALLEY, REMOVED DAMAGE FLOORBOARDS 221LK, 221KF. 221QF STILL REQ. REPLACEMENT.WIP 359055.  FABRICATED NEW FLOOR PANELS 221KF, 221LF IAW SRM 53-20-03. INSTALLED PANELS,
